# SDR USAA051035

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- Aircraft time: 50,585 hours, 50,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 658
- Part time: 662 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK VERTICAL LEG HAS 0250 INCH CRACK AT CUTOUTS FOR FASTENERS.  STOP DRILL CRACKS, INSTALL REPAIR ANGLES IAW EA 96799, DEFECT SIZE: 0250 INCH, CRACKED AT CUTOUTS FOR FASTENERS.
